# SDR CA001031018

- Difficulty date: August 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16121
- Condition: Deformed
- Location: Sequence Valve
- Component: Sequence Valve, 8291000255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING A DAILY INSPECTION WHILE ON A MAINTENANCE INPUT; CREW FIXED OXYGEN BOTTLE & ASSOCIATED HOSES FOUND COVERED IN HYDRAULIC FLUID. ACTION: OXYGEN BOTTLE & HOSES REMOVED. HYDRAULIC POWER APPLIED TO THE NR 2 SYSTEM HYDRAULIC LEAK FOUND AT NOSE GEAR SOLENOID SELECTOR VALVE RESTRICTOR UNION O-RING. O-RING REPLACED AND CHECKED SATISFACTORY. AREA THOROUGHLY CLEANED AND OXYGEN EQUIPMENT REFITTED WITH NEW HOSES.
